RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 2, Pages 339–349 (Mi fpm566)  

This article is cited in 1 scientific paper (total in 1 paper)

The solution of diffusion problem with integral boundary condition

A. B. Golovanchikov, I. E. Simonova, B. V. Simonov

Volgograd State Technical University

Abstract: The diffusion model for apparatus of finite length with integral boundary condition is investigated. Existence and uniqueness of the solution are proved.

Full text: PDF file (361 kB)

Bibliographic databases:
UDC: 517.946
Received: 01.10.1997

Citation: A. B. Golovanchikov, I. E. Simonova, B. V. Simonov, “The solution of diffusion problem with integral boundary condition”, Fundam. Prikl. Mat., 7:2 (2001), 339–349

Citation in format AMSBIB
\Bibitem{GolSimSim01}
\by A.~B.~Golovanchikov, I.~E.~Simonova, B.~V.~Simonov
\paper The~solution of diffusion problem with integral boundary condition
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 2
\pages 339--349
\mathnet{http://mi.mathnet.ru/fpm566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1866461}
\zmath{https://zbmath.org/?q=an:1050.35111}


Linking options:
  • http://mi.mathnet.ru/eng/fpm566
  • http://mi.mathnet.ru/eng/fpm/v7/i2/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Evseev, A. V. Lukshin, “O nekotorykh modelyakh sorbtsionnykh sistem s obratnoi svyazyu”, Matem. modelirovanie, 15:5 (2003), 17–26  mathnet  zmath
  • Фундаментальная и прикладная математика
    Number of views:
    This page:218
    Full text:68
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019